# SDR CA110921007

- Difficulty date: September 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 18,184 hours
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Part number: 3028325
- Condition: Broken
- Location: P3 Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LINE SEPARATED FROM P3 FILTER HSG.  UNDER HEAVY POWER CHANGE ENGINE TORQUE WOULD SPLIT FROM OTHER POWER SECTION.  DEFECT FOUND DURING LEAK CHECK OF P3 AIR SYS.
